promotion image of download ymail app
Promoted
jrate asked in HealthWomen's Health · 1 decade ago

I have been on anti-depressents for about 6 months, and just recently I have been more down than ever! Advise?

I have been on Wellbutrin since July. I have no reason to be depressed but have had so much trouble being happy, so I went on medication, I felt great for about 4-5 months and no I feel more depressed than ever. I have an appointment with my doctor the middle of January, but I am looking for some hope or advice until then!

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I'm on Wellbutrin as well. Every 5-6 months I need to either change meds or adjust the dosage. Your body gets too used to having the same drugs. There are zillions of anti-depressants (I've almost tried all zillion lol) Just ask your doc if you can change. Good Luck

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    I have been on the anti-depressants Prozac and Lustral.When i started taking them at first,i felt really sad.I would sleep for hours and hours and upset people although i didn't mean to.After the first few months after that time,i started to feel great about myself.I felt really happy so i decided to come off the pills.Few weeks after that i was back to stage 1,feeling down all the time.I think you should see you're GP and talk to him about the pills.Have u considered councelling?U could even give that a try...it worked for me!Just remember we arent all the same though :P good luck!

    • Commenter avatarLogin to reply the answers
  • kiki
    Lv 4
    1 decade ago

    I was on Celexa and my doc kept uping the dose. Finally, I got really down and he ended up lowering my dose and adding Wellbutrin. Your body changes and gets use to your meds so it is sometimes necessary to change it up a bit. Holidays are a bad time on everyone mentally/emotionally. Try to keep busy and find something to look forward to!

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    You might want to consider calling your Dr sooner. I have known quite a few people who have adverse mood effects from taking Welbutrin. There are many more antidepressants out there that may be better suited to your symptoms and needs. My advise would be to call your Dr today, even if he can't see you sooner, talking to him might help.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    Your meds might need to be changed or the doses. Try keeping yourself busy. Get out and do things with your family or friends.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.